# SDR USAAD97092

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Alt Pump
- Part number: 405016
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J, K, M
- Precautionary procedure: A

## Discrepancy

FLT 1573 - LGA-CMH - AFTER DEPARTING LGA, RIGHT SYSTEM HYDRAULIC PERSSURE DROPPED TO 1000 PSI.  DURING CLIMB, PRESSURE LOW LIGHT ILLUMINATED, FOLLOWED BY HYDRAULIC TEMP HI-LIGHT.  DIVERTED TO PH.  DURING APPROACH TO PHL, RIGHT QTY AND PRESSURE WENT TO ZERO.  REPLACED ALTERNATE PUMP.  (M)
